# SDR QXEA200400703

- Difficulty date: October 5, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 14,328 hours, 20,504 cycles
- Engine: Pwa PW123D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FUSELAGE SKIN PANELS LOCATED AT STATION X 123- X 167 BETWEEN STRINGERS 31S AND 33S.  REPAIRED SKIN PANELS IAW EA'S 2-53-575B AND 2-53-575C.
